MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MV-14-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MV-14-T
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Wound Dehiscence (1154); Cellulitis (1768); Seroma (2069)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.The events of seroma, cellulitis, wound dehiscence, exposure, and drainage are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reasons for reoperation: "had superficial seromas that drained spontaneously," "cellulitis," "surgical wound breakdown, exposure, and murky fluid draining from site.".
 
Event or Problem Description
Healthcare professional reported left side "had superficial seromas that drained spontaneously.A physician allowed drainage at the point patient had cellulitis on both breasts." healthcare professional additionally reported "biofilm," "surgical wound breakdown, exposure, and murky fluid draining from site." treatment had been provided in the form of "levoquin, iv clindamycin, and i&d." the device has been explanted.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-MV-14-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11282069
Report Number9617229-2021-01328
Device Sequence Number3842557
Product Code LCJ
UDI-Device Identifier10888628043886
UDI-Public10888628043886
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/17/2024
Device Model Number133S-MV-14-T
Device Catalogue Number133S-MV-14-T
Device Lot Number3381193
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight75